# SDR TWAA9815901

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF FIRST CLASS FLOOR EGRESS LIGHTING INOPERATIVE.  REPLACED SHORTED LIGHT STRIP.  CHECK-C 12-17-97 STL.
